Couldn't find what you looking for?

TRY OUR SEARCH!

I went on yasmin to help my acne as well as for birth control. It was great at first no problems, regulated periods - all good. Now 3 years down the line I hate the stuff! Wish i'd gone off it long ago! In the past year I've experienced severe headaches during the 7 day pill free week, and in the past 6 months these have developed into the worst migraines imaginable :-( I have kept a headache diary and have come to the conclusion that yasmin is behind it! The reason I've stayed on them since the headaches began is because of my work I am in front of computer screens a lot and put the headaches down to the strain I put on my eyes. but now I've had enough! With the migraines I am usually under the weather for the next couple of days due to the vomiting that comes with them :( the most recent occasion I was throwing up every half hour all night! Other side effects of yasmin for me include: tiredness, blurred vision, nausea, I seem to catch colds and bugs more regularly aswell now! and it also isnt helping my skin anymore (probably making it worse!). What should I do? Come off it straight away or go to the docs for advice first? Dont think I can cope with another migraine! Also I 21. And if anyone has any recommendations of pills that are good for there skin and no headaches then that'd be great x

Loading...

no matter what i would consult your dr first, stopping might cuase more probs than you staying on it

Reply

Loading...


I just read your post and many others. Making a look back on how I was 5 years ago. At the time I had taken Yasmin for a year and a half when I finally realize that this pill was reponsible for the horrible way I was feeling. So yes, do no hesitate and put all the boxes of yasmin you have in the garbage. I was taking an old pill and quite happy with it but during one of my yearly visit to the gyn, there was that pill exposed on his desktop and we started talking about it. It sounded a great product, good for the skin etc. So I accepted my gyn would change my pill... as simple as this. Then at the pharmacy I realize it was twice the price of the one I was taking before but I needed a pill so I bought the first box. And here I started. This was coincidental with a change period in my life, new job, new boyfriend, planning to leave my country to join him abroad, big decision to take. So I had some anxiety that didn't attract my attention at first when I took the pill. I was focused on all those changes in my life ahead. So I didn't assimilate the stress I felt very quickly to the pill. I would have never imagined either a pill could do so much damages... no one would. I felt quickly really depressed, and was falling asleep during the day, but not able to sleep at night, developped strong headache phases and very weirdly, panic attacks when driving on the motorway. So I started to vivit a psy for a while, and she helped me control the panic attacks but still I was feeling very unsure of myself, of the future, imagining I could prefer dying sometimes. Quite scary... but I was in such a modified state that I wouldn't be able to resonate really, now I know it. I was just going from one day to another. But i recall one morning, drying my hair with the head down and totally losed balance when I put my head up again. I simply fell, as the ground would slide under my feet. I hurted myself hitting a furniture in the bathroom. Who knows what happened to my head that day... Then I moved to another country with my new boyfriend where I had difficulties to find a job, so I turned to be alone at home for a while. I had no curiosity to discover the new place where I was, avoiding contacts (I realized it afterwards) became very shy, anxious, with heavy insomia problem. My haert wasn't beating regularly and I had constant flatulence problem. Which makes me start taking natural treatments for that, and later, vitamine complexe, minerals... things supposed to help you fix the sleep, the mood, the stomach... But I didn't sleep well, so didn't rest, and this was getting worse and worse. I was feeling so exhausted most of the time and so guilty for it, as I was not working. So how could I really share how I was feeling to my boyfriend? I developped skin problems and vaginal problems as well, had to start use lubricant and had no apeal for sex at all and our intimity became something problematic. The first time of my life!! I was catching all sorts of cold, as my immunitary sistem was weaker. Something really new to me who had maybe one cold a year! Sometimes I aws feeling tense, like I had taken drugs, moving from one room to the other in the appartment like crazy, cleaning, crying, eating a lot... all the same day, really i started believe I was losing my mind. I had pain everywhere in my body and was starting to believe I was developping cancer or so. My legs were becoming horribly marked by veinous problems and often I I had no sensation on my left leg above my knee. I went to see a doctor and made test to verify the blood circulation of my legs and all seemed normal. I was loosing hair like crazy, with gengival problems also... There were so many problems... so recurent that finaly you get used to feel pain and unconfortable in your own body that it becomes the normality. And the emotional state, with many periods with headache, or being sleepy and absent, that it's only something exterior that could wake you up. I also realize that I was blind at night, when there was very few light, I couldn't see at all. I also started to have pressure sensation in the eyes, with pain like needles and blurry vision with flies... liek when you watch atve and that you have abad reception. That was so scary to imagine I could loose sight!! My boyfriend and I started to have problem and discussion more and more, of course. I looked surely like someone crazy, always talking about pain, paranoid about health most of the time, or just turned off, like a zombi. The only positive thing of not having to work, is that I started to listen to me... and to analize my mood, the pain and problems I had. And I realize that, the week just before my period was the worst, but that then I was feeling so well (compared to the rest of the month) during my period. Like I was expecting my period, happy when it was coming. That was a first sign that make me realize it could have something to do with hormones or my cycle. Than a morning come that my boyfriend and I woke up, we had breakfast, talked few, nothing particular but no happiness to be togather either, and I collapsed when he was about to leave the place, I started to cry like a baby, talking about death, fear, becming crazy and he finally told me that it was enough. That my behavious was totally insane and that he was about to give up and he left me like this. I cried so much then felt so panicking and angry about my state as well. How come I could have become like this?? And I laid down and started to remake the film of the last month, go back and back, rethinking the key moments, seeking for what had chenged in my life... until the pill came up. Yasmin, could it be? I went on Internet and tipped: yasmin side effects. And there I was, in one of these forum where I recognize my story between the story of many other women. There were absolutly no doubt, it was my story told by others, with the same incomprehension, the same fears, the same words. it couldn't be an accident... I stopped taking Yasmin the same day. I told my boyfriend at night but I didn't believe me really, as my gyn wouldn't really believe what I would explain to him two weeks after when I asked for a sterilet with hormones. People look at your incredible story and think that maybe you need to see a psy... but I knew it was it. I felt better in already 3 weeks, headache and digestion problems were the first to disappear, then my circulation improved in the legs... but the vains would ever remains visible on them. A beautiful yasmin gift. My skin quality improved a lot as well and the quality of my vaginal flora slowly improved. I lost tons of water that was accummulated in my legs tissues, found back the shape of my body that I had before. My heai regrew to normal after a year and a half... but most of all, I felt that a heav burden was removed from my shoulder, my head was like freed from horrible and obsessional thoughts I had and I started to sleep normaly again, recovering little by little some energy. In the year that follow, I was diagnozed with pressure into the eyes which could ave lead to a glocoma, the one where you lose sight just like this. I had surgery to both eyes to release the pressure. I could never be sure this intervention would be prevent me totaly of becoming blind. Today from time to time, I feel again this sensation of pressure, even if very minimal, my eyes haven't been back to normal completely. I have pernicious anemia and surely hormones disorder that have become permanent, and I have learned to live with it. Who knows what more hidden damage my body is still suffering because of this pill? But I feel great otherwise, and don't think about it anymore. The only reason I was here is because I have heard that there is a case against Bayer in the U.S., which lead me to one of these forum once again. Soon or later, the real effect of Yasmin on health will be known and it makes me feel better. I had some of my friends taking yasmin who suffered of side effects too, some believeing it was due to the pill, some more skeptical. But with all these stories, it can't be just a coincidence. This is the first time I post my story and I hope it will be read, and that some women would realize the origin of their suffering through my experience. Just like it happened to me 5 years ago. I am now 35, and I am healthy... I hope.

Reply

Loading...